logo
The most trusted and popular consumer complaints website
Follow us
Connect With: Connect with Facebook Connect with Yahoo Connect with Google Connect with Twitter Connect with LinkedIn

Share with Others

Recently Discussed Complaints

1. (10 mins ago)
KCPL
This Utility Company Sucks
2. (39 mins ago)
Supra Cleanse 350
Company charged me for $99.99 without my notice
3. (1 hr 1 mins ago)
Edressit
Con artists
4. (1 hr 5 mins ago)
hackhimnow.com
They started to steal from me
5. (1 hr 13 mins ago)
Zero Smoke
What a scam!

Consumer Tips & Tricks

Latest News & Stories

Latest Questions

Anew clinical-thermafirm,face lifting cream Complaints & Reviews - burning red rash on face

Anew clinical-thermafirm,face lifting cream Contacts & Informations

Anew clinical-thermafirm,face lifting cream

Posted:    Maggie Mills

burning red rash on face

Complaint Rating:  100 % with 8 votes
Contact information:
Avon Cosmetics
United Kingdom
I have used Avon beauty products for many years, with no problems. I brought the above cream, which made my face and neck swell up, it was a red burning rash, my eyes swelled up, and i had to go to the doctor, who gave me Cetraben, Emollient Cream, to cool my face. I did not use the cream anymore. It was just like very bad sun burn, and my face peeled. No wonder its called "face lifting" cream, because i certainly had a new layer of skin afterwards. But this is certainly NOT surpose to happen. This product was not cheap and i feel a refund would be in order.
Thank You.
Maggie Mills
mobile- 07511544330
Comments United Kingdom Cosmetics
Share with others:  
Was the above complaint useful to you?    


Comments

Sort by: Date | Rating
 10th of May, 2009 by   JGraceyStinson +1 Votes
Wow, you must have had an allergic reaction to that. Pretty bad. I don't know about the UK, but in Canada, you can even return an empty container for a refund from Avon. There shouldn't be a problem with that - did you contact your Avon rep?

I've used that product before - their entire line in fact, and I didn't have a problem with it, but my sister can't use it as it causes her to itch. I also ended up switching because of the expense...switched to Garnier Nutritioniste - lower price and a pretty good product.
 18th of May, 2009 by   DarkHottie 0 Votes
I have an Anew Lifting Lotion my Mom gave me and it gives me no reaction at all. It sounds like you are indeed allergic to their main active ingredient. If I were you, I would check the ingredient in that particular product and compare it to any other skin-tightening creams. This would include anti-cellulite creams and lotions also.
 28th of May, 2009 by   Karen B. 0 Votes
I just bought the same Anew product and had the same reaction you did Maggie. Oh my god, I thought my face and neck were going to burn off this whole weekend. It's been five days since I used the cream and my face is still red, itchy and peeling. I am in the US and my Avon rep said that I could return the unused portion for a full refund or credit which ever I preferred. Good luck! - Karen B.
 28th of Sep, 2009 by   Freya Cottier-Smith 0 Votes
i used the same cream for about a week, then my cheeks started to blister so i stopped using the cream straight away. its 4 days later and my right cheek has swollen, my face looks burnt (like bad sunburn) and feels red hot to the touch, i will definatly peel. I took the day off work today because not only look like a freak, my ears and eyes so sore and im feeling drowsy from the tablets im taking. im going to the doctors tomorrow because the antihistamines i'm taking arnt bringing the swelling down. i dont care about getting my money back to be honest, but after reading all these reviews, theres got to be some nasty ingredient in this cream and it needs taking off the shelves. Never mind face lifting cream, i feel like i'm turning into the elephant man.
 16th of Feb, 2010 by   Hev 0 Votes
The same thing has just happened to me. I used Avon creams for years with no problems but recently bought and used both DermaFull and Reversalist so don't know which one caused the problem. My face is bright red and burning painfully and I stopped using the cream 2 days ago. There is definitely some ingredient in these creams that needs to be removed.
 27th of Feb, 2011 by   Nancy McAlexander 0 Votes
I have had the same thing happen to me with the Anew thermal cream. I used it last spring and it worked great. Then in July I had a bad break out. I thought it was due to some product I tried in Vegas. Then I tried it again in the fall after my face cleared up. I began to use the product again today. Now my face and neck is broke out in hives and is read and itchy. My face feels like it is swollen and on fire. Hope a antihistamine will help with some of the redness. I have a wedding to attend in 4 weeks. Hope this clears up by then. Last time it took at least 2 months.
 30th of Apr, 2011 by   englert29 0 Votes
Please know that you can have an allergic reaction to anything that touches your skin, at anytime, even if you've used certain products for years. Allergies can develope at any point in your lifetime. That is why you should do a skin test first. This goes for all skincare products. Next time, do a skin test. Put a small amount of product on a small area of skin. If no reaction in 48 hours, you can go ahead and use the product.
 21st of Jul, 2011 by   hearts8 0 Votes
I guess I got it too close around my eyes, within an hour my eyes looked horrible and swollen! It has been 24 hours, if it does not get better I am going to my dr. I can hardly open them! I would think twice before buying this terrible unsafe product!
 24th of Nov, 2012 by   URT 0 Votes
After changing 3 things at the same time...New Chapter Every Woman's multivitamins, Avon Thermafirm cream and Quantum shampoo & conditioner, I broke out in the face and neck with the itching, dry & flaky face and neck. This was mostly unbearable on the face. I decided to quit all 3 and getting healed after 3 weeks and Eucerin cream, I figured I had an allergic reaction to the vitamins and resumed the Avon Thermafirm cream. Within 3 days I started the itching symptoms again and stumbled across this site. I now am figuring that there is a chemical or two in this cream that I am having an allergic reaction to. I passed the information along to my Avon rep. I also had a slight itching reaction to Avon mineral foundation, but not as severe, and gave that up as soon as I realized it. I don't have any issues with Avon body lotions and creams, but will definitely steer clear from this facial product and anything that is suposed to be ageless enhancing types.

Thank you for the support posts, as I know that I am not alone.
 10th of Mar, 2013 by   dodjer 0 Votes
i used this cream on the friday night, when i woke up saturday morning my eyes were itching and puffed right up almost closed i had a hot rash on face and throat i looked awful i am going to report it to my avon rep not a pretty site.
 15th of Mar, 2013 by   ChanelDee 0 Votes
I also had a Sun type Burn from the Anew product. I am a Nurse so I knew what to do. This product was made in China, I will never use Avon again. NOTHING WE CAN DO?
 18th of Mar, 2013 by   dodjer 0 Votes
i am going through the process of a full refund so thats good x
 1st of Apr, 2013 by   belynda47 0 Votes
I used the Anew product and my eyes swelled shut and I had bumps all over my face. This was on a Sat. I had me nephews wedding the next Sat. I spent the whole week putting Calamine lotion on the bumps. Still had the burning sensation at the wedding but only a few bumps. Will never use another Avon face cream. Went back to Oil of Olay.
 17th of Apr, 2013 by   Pinky20 0 Votes
I'm a rep and I used Anew for women over 30 only one time and never went back and I don't ever recommend it to anyone. It left my skin red and feeling hot. That was enough for me. I went back to Oil of Olay. That's what I get for not listening to my grandmother - if it's not broke don't fix it! And it's too bad you can't get an honest review of products on their site because these dumb reps come on the site and give everything 5 stars and rave about everything that's put out just to make a buck.
 25th of Feb, 2014 by   Jenny1879 0 Votes
I had a reaction to something that lasted three weeks. I discounted that it was my new AVON thermafirm cream as I had been using it for five days prior to becoming a swollen, red hot, itchy mess. I became so swollen and uncomfortable that I had to leave work and attend an emergency Dr's apt, where I was prescribed a 5 day course of steroids and antihistamines. After three weeks I felt happy to return to my normal face creams instead of the calamine lotion that I had been slathering on. I put the cream on and went to bed only to wake 5 hours later in intense pain looking like the elephant woman again. It immediately clicked that it was the Avon face cream causing my issues.
For two weeks my skin face and neck was covering in a bright red, patchy rash and my face was swollen beyond recognition, I even resorted to sitting with a bag of frozen peas on my face!! I intend to send pictures to Avon along with their wonderful cream!!!

Post your Comment

Please check text spelling before submitting a comment
Your attitude towards ComplaintAgree Neutral Disagree
Comment text
Attach photos (optional)

Videos

Testing Fuel Saving Tips

Latest Groups

Today's Mess-Up Photo


RSS Feed
bdomains.com
 
loading
     
 
Login close
Email:
Password:

Forgot your password?